# SDR SWAA2015010935588

- Difficulty date: December 19, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 62,806 hours, 50,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C26402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB CORRODED BETWEEN BS 727E TO BS 747.  R & R WEB IAW DWG & SRM.
